# SDR ABXA000067

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 55978302
- Condition: Corroded
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER REAR SPAR CAP AFT TANG AT STATION XCW 69.5 CORRODED.  REPARIED RIGHT WING AFT LOWER SPAR AFT TANG AT STATION XCW 69.5 IAW ABX REA D85733882 MR.
